# SDR C77A2019071800002

- Difficulty date: July 18, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 31,546 hours, 19,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17003238005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE B6 BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED IN THE FORWARD FUSELAGE AT THE RT COCKPIT FLOOR DOUBLER (P/N 170-03238-005) DURING INSPECTION IN THE AREA. THE DAMAGE EXCEEDED THE LIMITS PROVIDED IN THE SRM BECAUSE OF ITS DEPTH. EAMS REQUESTED AND RECEIVED APPROVED REPAIR DISPOSITION FROM RTS IN THE FORM OF ETD2019-170-095566 AND ITS CORRESPONDING ANAC DER FORM. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF CORROSION TO THE RT COCKPIT FLOOR DOUBLER BY SPLICING IN A NEW SECTION OF THE FLOOR DOUBLER PER ETD2019-170-095566. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE RT COCKPIT FLOOR DOUBLER IS A PSE AND THIS EO IS RESTORING STRENGTH. SUPPLEMENTAL FOLLOW-ON INSPECTIONS ARE NOT REQUIRED PER ETD2019-170-095566. EO E175-53MR-429 IS BEING ACCOMPLISHED BY WO 2689848.
